Alert archive / Minnesota / River Flood Warnings in 2015

River Flood Warning 2, NWS La Crosse, WI

June 22, 2015Mower County, Minnesota

NWS La Crosse, WI issued this river flood warning at Jun 22, 2015, 8:08 AM CDT for Mower County, Minnesota. It took effect at Jun 22, 2015, 6:22 PM CDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 8:08 AM CDT (13:08 UTC)
In effect from
Jun 22, 2015, 6:22 PM CDT
Expired
Jun 24, 2015, 8:42 PM CDT
In force
50 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Mower County, MN

The radar

The Minneapolis radar (KMPX), 138 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turtle Creek near Austin (TRCM5).

Action stage
7 ft
Minor stage
10.5 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05456500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WGUS43 KARX 221308
FLWARX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
808 AM CDT MON JUN 22 2015

.Recent heavy rainfall has caused flooding for Turtle Creek near
Austin...

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising
water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, & 
including NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-230108-
/O.NEW.KARX.FL.W.0002.150622T2322Z-150625T0142Z/
/TRCM5.1.ER.150622T2322Z.150623T1200Z.150624T0742Z.NO/
808 AM CDT MON JUN 22 2015

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Turtle Creek Near Austin 3NW.
* from this evening to Wednesday evening.
* At  7:30 AM Monday the stage was 6.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.5 feet by Tuesday morning.the river will fall below
  flood stage by Wednesday morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
6 follow-up statements
919 
WGUS83 KARX 222029
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CDT MON JUN 22 2015

Local rainfall of 2 to 3 inches this morning has caused rapid rises
on area rivers, streams and creeks. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-231129-
/O.CON.KARX.FL.W.0001.000000T0000Z-150623T2245Z/
/DOBM5.1.ER.150622T1825Z.150622T2100Z.150623T0445Z.NO/
329 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Dobbins Creek At Austin 2NE.
* until Tuesday afternoon...Or until the warning is cancelled.
* At  2:30 PM Monday the stage was 11.8 feet.
* Flood stage is 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.0 feet by 
  today. The river will fall below flood stage this evening.

&&
 
LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279

$$

MNC099-231129-
/O.EXT.KARX.FL.W.0002.150622T2327Z-150625T0142Z/
/TRCM5.1.ER.150622T2327Z.150623T1200Z.150624T0742Z.NO/
329 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Wednesday evening...Or until the warning is cancelled.
* At  2:30 PM Monday the stage was 9.1 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.5 feet by Tuesday morning. The river will fall 
  below flood stage by Wednesday morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
db
708 
WGUS83 KARX 222251
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
551 PM CDT MON JUN 22 2015

.flooding continues on the cedar river basin...

rainfall from this morning continues to cause flooding on the cedar
river and its tributaries. 

dobbins creek has now crested and is forecast to continue to fall
below flood stage this evening. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!
&&

IAC067-231351-
/O.CON.KARX.FL.W.0003.150623T1125Z-150625T1400Z/
/CCYI4.2.ER.150623T1125Z.150624T0000Z.150624T2000Z.NO/
551 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Cedar River At Charles City.
* from Tuesday morning to Thursday morning...Or until the warning is 
  cancelled.
* At  5:30 PM Monday the stage was 5.0 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 15.5 feet by Tuesday evening. The river will fall 
  below flood stage by Wednesday.
* Impact...At 15.0 feet...Leland Avenue floods and flooding on Park 
  Drive is likely.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-231351-
/O.EXT.KARX.FL.W.0001.000000T0000Z-150623T1640Z/
/DOBM5.1.ER.150622T1825Z.150622T2030Z.150622T2240Z.NO/
551 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Dobbins Creek At Austin 2NE.
* until Tuesday morning...Or until the warning is cancelled.
* At  5:30 PM Monday the stage was 11.6 feet.
* Flood stage is 11.5 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage this evening.

&&
 
LAT...LON 4366 9297 4368 9296 4373 9287 4374 9277 4369 9279

$$

MNC099-231351-
/O.EXT.KARX.FL.W.0002.150622T2341Z-150625T0142Z/
/TRCM5.1.ER.150622T2341Z.150623T1200Z.150624T0742Z.NO/
551 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Wednesday evening...Or until the warning is cancelled.
* At  5:30 PM Monday the stage was 9.7 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.5 feet by Tuesday morning. The river will fall 
  below flood stage by Wednesday morning.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
829 
WGUS83 KARX 230207
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
907 PM CDT MON JUN 22 2015

.Flooding Continues On The Cedar River Basin...

Rainfall from this morning continues to cause flooding on parts of
the Cedar river and its tributaries. 

Dobbins Creek has now fallen below flood stage and the warning is
canceled there. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!
&&

IAC067-231707-
/O.EXT.KARX.FL.W.0003.150623T1042Z-150625T1120Z/
/CCYI4.2.ER.150623T1042Z.150623T1800Z.150624T1720Z.NO/
907 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Cedar River At Charles City.
* from late tonight to Thursday morning...Or until the warning is 
  cancelled.
* At  8:30 PM Monday the stage was 6.3 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 15.0 feet by Tuesday. The river will fall below 
  flood stage by Wednesday.
* Impact...At 15.0 feet...Leland Avenue floods and flooding on Park 
  Drive is likely.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-230237-
/O.CAN.KARX.FL.W.0001.000000T0000Z-150623T1640Z/
/DOBM5.1.ER.150622T1825Z.150622T2030Z.150622T2320Z.NO/
907 PM CDT MON JUN 22 2015

The Flood Warning is cancelled for
  The Dobbins Creek At Austin 2NE.
* At  8:30 PM Monday the stage was 10.9 feet.
* Flood stage is 11.5 feet.
* Fell below flood stage at  6:20 PM Monday.
* Forecast...The river will continue to fall to  M feet by .


$$

MNC099-231707-
/O.EXT.KARX.FL.W.0002.000000T0000Z-150624T1800Z/
/TRCM5.1.ER.150623T0332Z.150623T1200Z.150624T0000Z.NO/
907 PM CDT MON JUN 22 2015

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Wednesday afternoon...Or until the warning is cancelled.
* At  8:30 PM Monday the stage was 10.2 feet.
* Flood stage is 10.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.0 feet by Tuesday morning. The river will fall 
  below flood stage by Tuesday evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$
592 
WGUS83 KARX 230958
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
458 AM CDT TUE JUN 23 2015

.flooding continues on the Cedar River Basin and along the Upper
Iowa river.

Recent rainfall has caused flooding along the Cedar and Upper Iowa
rivers. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-240058-
/O.EXT.KARX.FL.W.0003.150623T1128Z-150625T1120Z/
/CCYI4.2.ER.150623T1128Z.150623T1800Z.150624T1720Z.NO/
458 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Cedar River At Charles City.
* until Thursday morning...Or until the warning is cancelled.
* At  4:30 AM Tuesday the stage was 9.7 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage this morning and rise to near
  15.0 feet this afternoon. The river will fall below flood 
  stage Wednesday.
* Impact...At 15.0 feet...Leland Avenue floods and flooding on Park 
  Drive is likely.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-240057-
/O.CON.KARX.FL.W.0002.000000T0000Z-150624T1800Z/
/TRCM5.1.ER.000000T0000Z.150623T1200Z.150624T0000Z.NO/
458 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until Wednesday afternoon...Or until the warning is cancelled.
* At  4:30 AM Tuesday the stage was 10.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain nearly steady around 10.7
  feet today...then begin to fall. The river will fall below flood
  stage this evening.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$

IAC005-240057-
/O.EXT.KARX.FL.W.0004.000000T0000Z-150624T1825Z/
/DCHI4.1.ER.150622T1815Z.150623T0115Z.150624T0025Z.NO/
458 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Upper Iowa River At Dorchester Hwy 76.
* until Wednesday afternoon...Or until the warning is cancelled.
* At  4:00 AM Tuesday the stage was 15.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall and drop below flood 
  stage by this evening.
* Impact...At 16.0 feet...Iowa Highway 76 south of Dorchester may be 
  threatened by flood waters.

&&
 
LAT...LON 4341 9161 4334 9161 4339 9152 4343 9123 4350 9125

$$
335 
WGUS83 KARX 231443
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 AM CDT TUE JUN 23 2015

.Recent rainfall has caused flooding on the Cedar River Basin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC067-240543-
/O.EXT.KARX.FL.W.0003.000000T0000Z-150625T1200Z/
/CCYI4.2.ER.150623T1432Z.150624T0000Z.150624T1800Z.NO/
943 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Cedar River At Charles City.
* until Thursday morning...Or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 11.4 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 15.0 feet by this evening. The river will fall below 
  flood stage by Wednesday.
* Impact...At 15.0 feet...Leland Avenue floods and flooding on Park 
  Drive is likely.

&&
 
LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273

$$

MNC099-240542-
/O.EXT.KARX.FL.W.0002.000000T0000Z-150624T0754Z/
/TRCM5.1.ER.000000T0000Z.150623T1045Z.150623T1354Z.NO/
943 AM CDT TUE JUN 23 2015

The Flood Warning continues for
  The Turtle Creek Near Austin 3NW.
* until late tonight...Or until the warning is cancelled.
* At  8:30 AM Tuesday the stage was 10.5 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall...Dropping below flood 
  stage by midday.
* Impact...At 10.5 feet...Minor flooding begins along the creek in 
  Austin.

&&
 
LAT...LON 4370 9305 4368 9300 4365 9297 4364 9298 4367 9305

$$

IAC005-231513-
/O.CAN.KARX.FL.W.0004.000000T0000Z-150625T0120Z/
/DCHI4.1.ER.150622T1815Z.150623T0115Z.150623T1323Z.NO/
943 AM CDT TUE JUN 23 2015

The Flood Warning is cancelled for
  The Upper Iowa River At Dorchester Hwy 76.
* At  9:00 AM Tuesday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Fell below flood stage at  8:23 AM Tuesday.
* Forecast...The river will continue to fall to 11.3 feet by 
  Wednesday morning.
* Impact...At 14.0 feet...Lowland agricultural areas begin to flood.

$$
578 
WGUS83 KARX 231848
FLSARX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
148 PM CDT TUE JUN 23 2015

.Recent heavy rainfall had caused flooding on the Turtle Creek near 
Austin...but now the river height is starting to decrease.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC099-231918-
/O.CAN.KARX.FL.W.0002.000000T0000Z-150624T0754Z/
/TRCM5.1.ER.000000T0000Z.150623T1045Z.000000T0000Z.NO/
148 PM CDT TUE JUN 23 2015

The Flood Warning is cancelled for
  The Turtle Creek Near Austin 3NW.
* At  1:30 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.5 feet.
* Forecast...The river crested below flood stage at 10.5 feet. The 
  river will continue to fall to 8.8 feet by Wednesday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 8:00 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 8:00 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
800 AM CDT MON JUN 22 2015

.UPDATE...
ISSUED AT 800 AM CDT MON JUN 22 2015

STRONG WINDS HAVE DEVELOPED IN THE WAKE LOW BEHIND THE DEPARTING
THUNDERSTORM COMPLEX. EXPECT THAT WINDS WILL BE NEAR OR IN THE
ADVISORY CRITERA FOR A FEW HOURS THIS MORNING...SO HAVE ISSUED A
WIND ADVISORY.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 259 AM CDT MON JUN 22 2015

ALL EYES AGAIN ON THE CONVECTION EXPECTED TO IMPACT THE AREA
TODAY. A COUPLE OF AREAS TO WATCH. FIRST AREA OF THUNDERSTORMS
ALONG AN EAST-WEST LINE ACROSS NORTHERN IA ON THE NOSE OF THE BEST
WARM/MOIST ADVECTION. THIS LINE DRIFTING SLOWLY NORTHWARD AS IT IS
ANCHORED TO A WARM FRONT/TROUGH. ANTICIPATE THIS DRIFTING INTO THE
NORTHEAST IA BEFORE AROUND SUNRISE...AND INTO SOUTHEAST MN AROUND
12Z. MODELS FORECAST INCREASING ELEVATED INSTABILITY TO GO ALONG
WITH THE HIGH BULK SHEAR OVER 60KTS...SO SOME OF THESE STORMS COULD
INTENSIFY AND PRODUCE LARGE HAIL AND DAMAGING WINDS. MEANWHILE TO
OUR WEST...SEVERAL CLUSTERS OF STORMS WERE ONGOING ACROSS EASTERN
SD AND WESTERN MN. THESE STORMS WERE PRODUCING HAIL AND DAMAGING
WINDS AND WERE RACING EASTWARD TOWARD THE REGION. THESE STORMS
ARE DRIVEN BY A POTENT SHORT WAVE...WITH A PIECE MOVING THROUGH
ND AND A STRONGER PIECE DROPPING IN FROM SASKATCHEWAN. THESE
STORMS ARE ON TARGET TO MOVE INTO THE AREA BY MID-MORNING. GIVEN
THAT THIS IS TYPICALLY A DIURNAL LULL TIME FOR STRONG STORMS...IT
IS EXPECTED THAT THEY WILL BE WEAKENING TO SOME DEGREE. BUT GIVEN
THE STRONG DYNAMICS IT IS POSSIBLE THAT THEY WILL CONTINUE TO
REMAIN STRONG OR SEVERE AS THEY MOVE THROUGH. CURRENTLY...SPC HAS
A SEVERE THUNDERSTORM WATCH FOR ALL OF SOUTHERN MN UNTIL 9 AM...
EXCEPT FOR OUR 7 COUNTIES. IF STORMS CONTINUE TO BE STRONG...OUR
COUNTIES COULD BE ADDED.

IT IS EXPECTED THAT THE BULK OF THE STORMS WILL BE MOVING QUICKLY
THROUGH THE AREA DURING THE MORNING...AND DEPARTING BY EARLY
AFTERNOON. BUT JUST AS WE REACH THE MAXIMUM HEATING TIME OF DAY...
THE TRAILING COLD FRONT OF THE MAIN SYSTEM WILL BE MOVING THROUGH
FOR THE AFTERNOON HOURS. NEARLY ALL OF THE MODELS SUGGEST NEW
CONVECTION WILL FIRE ALONG THE FRONT...BUT JUST HOW MUCH WILL BE
THE BIG QUESTION. WILL WE HAVE TIME TO RECOVER FROM THE MORNING
ACTIVITY WITH ENOUGH INSTABILITY? THE HIGHEST LIKELIHOOD FOR THIS
WILL BE OVER THE FAR SOUTHEAST AND EAST COUNTIES OF OUR SERVICE
AREA DURING THE AFTERNOON AND EARLY EVENING. BUT THERE MAY NOT BE
ENOUGH TIME AND/OR SUPPORT FOR THESE TO BECOME SEVERE AGAIN. THIS
WILL NEED TO BE MONITORED THROUGH THE DAY AS THE SITUATION EVOLVES
BEHIND THE INITIAL CONVECTION. GIVEN THE AMOUNT OF SHEAR...ANY
STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE.
BEHIND THE FRONT...BRISK NORTHWEST WINDS WILL QUICKLY DROP
TEMPERATURES AND HUMIDITY...WITH CLEARING SKIES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 259 AM CDT MON JUN 22 2015

HIGH PRESSURE WILL PROVIDE A DRY DAY ON TUESDAY. BUT THE NORTHWEST
FLOW REGIME WILL KEEP THE PARADE OF SYSTEMS COMING. THE FRONTAL
BOUNDARY WHICH WILL BE LINGERING TO OUR SOUTH WILL BEGIN MOVING
BACK NORTH AGAIN BY WEDNESDAY...AND AS WEAK SHORT WAVES MOVE
THROUGH THE FLOW THEY WILL HELP TO TRIGGER CONVECTIVE ACTIVITY AS
THE MOIST AND UNSTABLE AIR MOVES UP AND OVER THE BOUNDARY. THIS
COULD BRING SOME RAIN TO THE SOUTHERN PORTION OF THE FORECAST
AREA AS EARLY AS TUESDAY NIGHT...WITH THE REMAINDER OF THE REGION
HAVING RAIN CHANCES WEDNESDAY THROUGH THURSDAY. STORMS WEDNESDAY
AFTERNOON AND EVENING COULD BE ON THE STRONG SIDE...SO WILL HAVE
TO MONITOR FOR SEVERE POTENTIAL. BEYOND THURSDAY...CONFIDENCE IN
THE FORECAST IS LOWERING AS THE UPPER LEVEL PATTERN BEGINS TO
SHIFT TO MORE OF A NORTHWEST FLOW. THE MAIN POLAR VORTEX SHIFTS
SOUTHWARD INTO HUDSON BAY BY THE END OF THE WEEK...WITH MORE OF A
FLOW OF COOLER AIR INTO THE REGION EXPECTED. BUT THE VARIOUS MEDIUM
RANGE MODELS DIFFER AS TO THE DEGREE OF COLD INTRUSION. THE
UNFORTUNATE SIDE EFFECT OF THIS COOLER AIR /BESIDES THE BELOW
NORMAL TEMPERATURES/ IS THAT STEEP LAPSE RATES AND STRONG SUNSHINE
POINT TO THE POSSIBILITY OF DIURNALLY DRIVEN SHOWER ACTIVITY. THUS
HAVE OPTED TO KEEP LOW CHANCES FOR RAIN IN THE FORECAST FOR MUCH
OF THE EXTENDED PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 22 2015

MAIN TAF CONCERNS IS COMPLEX OF SHOWERS AND THUNDERSTORMS TO MOVE
INTO THE RST/LSE TAF SITES THIS MORNING. COMPLEX OF SHOWERS AND
THUNDERSTORMS OVER CENTRAL SOUTHERN MINNESOTA WILL QUICKLY MOVE
EAST ACROSS THE TAF SITES THIS MORNING. WITH THE SHOWERS AND
THUNDERSTORMS EXPECT MVFR AND POTENTIAL IFR TO LIFR CONDITIONS AT
BOTH RST/LSE TAF SITES. THE THUNDERSTORMS WILL HAVE THE POTENTIAL
TO GUSTS UP TO 35 TO 45 KNOTS AT THE TAF SITES. BEHIND THE
BACK EDGE OF THE LINE OF SHOWERS AND THUNDERSTORMS...A TIGHT
PRESSURE GRADIENT IS PRODUCING WIND GUST OF 40 TO 45 KNOTS OVER
SOUTHWEST MINNESOTA. THERE IS POTENTIAL WIND GUSTS OF 35 TO 40
KNOTS WILL CONTINUE TO AROUND 16Z. HAVE EXTENDED THE TEMPO GROUP TO
16Z TO ACCOUNT FOR THESE POTENTIAL WIND GUST BEHIND THE LINE OF
SHOWERS/THUNDERSTORMS. WINDS MIXING DOWN ALOFT ARE EXPECTED TO PRODUCE
25 TO 30 KNOT WIND GUST BEHIND COLD FRONT AFTER 19Z TODAY AND
CONTINUE INTO THE EARLY EVENING HOURS AT BOTH RST/LSE TAF SITES.
HIGH PRESSURE BUILDS INTO WESTERN MINNESOTA BY 06Z TUESDAY AND
PROVIDE VFR CONDITIONS AT BOTH RST/LSE TAF SITES.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...WIND ADVISORY UNTIL NOON CDT TODAY FOR MNZ079-086-087-094-095.

IA...WIND ADVISORY UNTIL NOON CDT TODAY FOR IAZ008-009-018-019.

&&

UPDATE...MW
SHORT TERM...MW
LONG TERM...MW
AVIATION...DTJ
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
420 AM CDT MON JUN 22 2015

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-231030-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
420 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS MORNING. SOME OF
THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...
AND HEAVY DOWNPOURS. STORMS WILL MOVE EAST OF THE AREA BY MID-
DAY...BUT AS THE MAIN COLD FRONT MOVES IN THIS AFTERNOON THERE IS
THE POTENTIAL FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE NEW STORMS...WHICH
SHOULD MAINLY AFFECT AREAS EAST OF A LINE FROM NEILLSVILLE AND
BLACK RIVER FALLS WISCONSIN...DOWN TO OELWEIN IOWA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

STORMS WILL BE POSSIBLE FROM TIME TO TIME FROM TUESDAY NIGHT ALL
THE WAY THROUGH SUNDAY. AT THIS TIME...IT APPEARS THERE IS A
CHANCE FOR SOME OF THE STORMS TO BE STRONG OR SEVERE OVER
NORTHEAST IOWA AND SOUTHWEST WISCONSIN ON WEDNESDAY. OTHERWISE...
ORGANIZED SEVERE WEATHER DOES NOT APPEAR LIKELY THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING...AND AGAIN THIS
AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MW

In the hours before

Local storm report, Jun 22, 7:28 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
728 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     HAIL             PRAIRIE DU CHIEN        43.04N 91.14W
06/22/2015  E0.75 INCH       CRAWFORD           WI   PUBLIC

            PUBLIC REPORTED DIME SIZE HAIL IN THE CITY OF PRAIRIE DU
            CHIEN VIA BROADCAST MEDIA

&&

DTJ
Local storm report, Jun 22, 7:38 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
738 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     HAIL             1 N PRAIRIE DU CHIEN    43.06N 91.14W
06/22/2015  E1.00 INCH       CRAWFORD           WI   PUBLIC

            MULTIPLE REPORTS OF QUARTER SIZE HAIL ON THE NORTH SIDE
            OF PRAIRIE DU CHIEN.

&&

DTJ
Local storm report, Jun 22, 7:51 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
751 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     MARBLE ROCK             42.96N 92.87W
06/22/2015                   FLOYD              IA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT RESCUE SQUAD REPORTED A WIND GUST OF 65
            MILES PER HOUR...TREES AND POWER LINE DOWN IN TOWN

&&

DTJ
Special weather statement, Jun 22, 7:55 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 AM CDT MON JUN 22 2015

IAZ029-030-WIZ061-221415-
FAYETTE-CLAYTON-GRANT-
755 AM CDT MON JUN 22 2015

...A STRONG TO SEVERE THUNDERSTORM WILL AFFECT FAYETTE...CLAYTON AND
GRANT COUNTIES...

CLUSTERS OF STORMS WERE ROLLING ACROSS NORTHEAST IOWA THIS MORNING...AND WILL
PUSH INTO SOUTHWEST WISCONSIN EARLY THIS MORNING. WHILE STORMS ARE NOT OVERLY
STRONG...WIND GUSTS COULD STILL HIT 60 MPH AT TIMES SO ADDITIONAL WARNINGS ARE
POSSIBLE.

IN ADDITION...HEAVY RAINS ARE EXPECTED THAT COULD LEAD TO SHORT TIME FLOODING.

LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
      4308 9208 4308 9118 4299 9116 4299 9106
      4306 9094 4308 9085 4312 9074 4317 9069
      4321 9055 4320 9043 4251 9043 4251 9064
TIME...MOT...LOC 1253Z 233DEG 29KT 4291 9197

SHEA
Local storm report, Jun 22, 7:56 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
756 AM CDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     FLASH FLOOD      CRESCO                  43.37N 92.12W
06/22/2015                   HOWARD             IA   LAW ENFORCEMENT

            STREET FLOODING IN CRESCO. SOME STREETS BEING CLOSED OFF.

&&

DTJ
Local storm report, Jun 22, 7:58 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
758 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      1 ENE AUSTIN            43.68N 92.96W
06/22/2015                   MOWER              MN   LAW ENFORCEMENT

            I90 CLOSED DUE TO FLASH FLOODING AT
            11TH...FRONTAGE ROAD

&&

RLB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 4:38 AM CDTSpecial Weather StatementARXMower37 min
Jun 22, 5:15 AM CDTSpecial Weather StatementARXMower45 min
Jun 22, 5:49 AM CDTSevere Thunderstorm WarningARXDodge, Mower56 min
Jun 22, 6:04 AM CDTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted56 min
Jun 22, 6:28 AM CDTFlash Flood WarningARXMower4 hr
Jun 22, 6:42 AM CDTSevere Thunderstorm WarningARXDodge, Fillmore, Mower, Olmsted50 min
Jun 22, 7:32 AM CDTRiver Flood WarningARXMower34 hr
Jun 22, 7:58 AM CDTWind AdvisoryARXDodge, Fillmore, Mower, Olmsted, Wabasha3 hr

Nearby

River Flood Warnings in Minnesota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.